# SDR MALA040674

- Difficulty date: November 4, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N532XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2366
- Aircraft time: 9,830 hours, 9,567 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Part number: HTE95313
- Part serial: FRO42BC
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN HYDRAULIC HIGH TEMP LIGHT ILLUMINATED.  QRH FOLLOWED AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED ISOLATION VALVE IAW AMM 29-30-00-01.  P/N ON & OFF HTE9531-3, S/N ON FRO33BC, OFF FRO42BC.  OPS CHECKS GOOD.  NO LEAKS NOTED.
